# SDR AALA20140609002

- Difficulty date: June 9, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N472AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49647
- Aircraft time: 74,049 hours, 39,273 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 277779223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24 AT STATION 200 CRACKED.  INSTALLED NEW LONGERON & SPLICE DOUBLERS IAW SRM 53-02-00.
